# SDR ASAA2023021541949

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,058 hours, 1,745 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 632160664
- Part serial: 2513
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,059 hours, 1,149 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION ANTI-ICE ABOUT 40KTS ON TAKE OFF. CLEARED AFTER CLEAR OF RUNWAY. GROUNDED - YES. REMOVED AND REPLACED ENGINE ANTI-ICE VALVE, REF B737-9 AMM 30-21-11.
